EconPapers    
Economics at your fingertips  
 

Chaotic Oscillations in Cascoded and Darlington-Type Amplifier Having Generalized Transistors

Jiri Petrzela and Miroslav Rujzl
Additional contact information
Jiri Petrzela: Department of Radio Electronics, Brno University of Technology, Technicka 12, 616 00 Brno, Czech Republic
Miroslav Rujzl: Department of Radio Electronics, Brno University of Technology, Technicka 12, 616 00 Brno, Czech Republic

Mathematics, 2022, vol. 10, issue 3, 1-25

Abstract: This paper describes, based on both numerical and experimental bases, the evolution of chaotic and, in some cases, hyperchaotic attractors within mathematical models of two two-port analog functional blocks commonly used inside radio-frequency systems. The first investigated electronic circuit is known as the cascoded class C amplifier and the second network represents a resonant amplifier with Darlington’s active part. For the analysis of each mentioned block, fundamental configurations that contain coupled generalized bipolar transistors are considered; without driving force or interactions with other lumped circuits. The existence of the structurally stable strange attractors is proved via the high-resolution composition plots of the Lyapunov exponents, numerical sensitivity analysis and captured oscilloscope screenshots.

Keywords: auto-oscillations; cascoded amplifier; Darlington pair; chaotic circuit; chaotic oscillator; hyper chaos; resonant amplifier; self-excited attractor; strange attractor (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://www.mdpi.com/2227-7390/10/3/532/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/3/532/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:3:p:532-:d:744852

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:10:y:2022:i:3:p:532-:d:744852